# SDR R61A2024081000357

- Difficulty date: July 20, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 48,541 hours, 30,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2024T3080
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN WET AREA INBD LH SEAT TRACK FR19 REPAIR DOUBLER HAS CORROSION. REPLACED DOUBLER IAW SRM 51-41-02, 51-43-04 AND 53-10-10
